Open Access System for Information Sharing

Login Library

 

Article
Cited 5 time in webofscience Cited 7 time in scopus
Metadata Downloads

COVERING A POINT SET BY TWO DISJOINT RECTANGLES

Title
COVERING A POINT SET BY TWO DISJOINT RECTANGLES
Authors
Kim, SSBae, SWAhn, HK
POSTECH Authors
Ahn, HK
Date Issued
Jun-2011
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Keywords
Two-box covering; disjoint rectangles; bipartition; geometric optimization; GEOMETRIC OPTIMIZATION; ALGORITHMS
URI
http://oasis.postech.ac.kr/handle/2014.oak/17251
DOI
10.1142/S0218195911003676
ISSN
0218-1959
Article Type
Article
Citation
INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, vol. 21, no. 3, page. 313 - 330, 2011-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse